# SDR USAA2012030800014

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 38,456 hours, 13,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2471
- Condition: Low Pressure
- Location: R1 Door
- Part time: 31,127 hours, 20,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED R1 DOOR DAMPER PER AMM 52-10-00.
